# SDR SIMA20140106002

- Difficulty date: January 6, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 25,626 hours, 22,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD FLASHLIGHT INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 2553 AUTH 010277C MOC 135181.  R & R FWD CABIN EMERGENCY FLASHLIGHT IAW AMM 33-50-16 STEPS 2 J 1 & 3 I 4.  OPERATIONS CHECKED GOOD. MEL RESTORED.
